# SDR CA020425006

- Difficulty date: April 1, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 27,600 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7530 · Compressor Bleed Control
- Part: Switch
- Part number: MS274081N
- Condition: Bent
- Location: Hbov Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) OVER TORQUE ON LT ENGINE WITH BLEEDS SELECTED ON.  SUSPECT LEFT BLEED SELECTED TO HBOV FOR TAKEOFF. LT BLEED SWITCH BENT AND NOT STOPPING AT DETENT. OVERTORQUE FOR APPROX.  ONE SECOND. SWITCH REPLACED AND FDR READOUT WITHIN LIMITS.
